Sensation of blood coarsing through veins in lip after lip filler, is this normal ?

I had my lips injected first in January, then again in April- but ever since then , every now and then I get the "blood coarsing though vein" sensation in my upper lip (which coincidentally is where I have the most lumps ) it does not hurt at all, but I am wondering if this is something to worry about . The sensation is similar to the one that you might feel in your leg as well. I am mainly worried about the danger of dying from a blood clot.

Doctor Answers 1

Blood clot from filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hi. Although I am not aware of other patients experiencing the same sort of sensation, I seems unlikely that you need to be concerned about a blood clot.  I would want to be sure that it is not a sign of periodic elevated blood pressure, though.  Please see your physician for further evaluation.


Los Angeles Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.